MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 50; DOUBLE MOBILITY ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 50; DOUBLE MOBILITY ACETABULAR CUP
Model Number 01.32.150MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 january 2021 lot 1901388: (b)(4) items manufactured and released on 17-july-2019.Expiration date: 2024-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 14 january 2021 liner: mpact dm 01.26.2850mhc double mobility hc liner 28/dme (k092265) lot.1901455 lot 1901455: (b)(4) items manufactured and released on 21-may-2019.Expiration date: 2024-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and another similar event has been reported.Stem: amistem-p collared 01.18.433 amistem-p collared std stem size 3 (k173794) lot.1907017 lot 1907017: (b)(4) items manufactured and released on 19-nov-2019.Expiration date: 2024-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.Without any other similar reported event.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot.1908980 sn n/a.Lot 1908980: (b)(4) items manufactured and released on 10-feb-2020.Expiration date: 2025-01-21.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold and another similar event has been reported.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer, 5 months after the primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Initial report and report source have been corrected.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 50
Common Device Name
DOUBLE MOBILITY ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11284520
Report Number3005180920-2021-00084
Device Sequence Number3498750
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model Number01.32.150MB
Device Catalogue Number01.32.150MB
Device Lot Number1901388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;